Percutaneous Transluminal Angioplasty in the Treatment of Extensive LSD-induced Lower Extremity Vasospasm Refractory to Pharmacologic Therapy

Mehul V Raval, Ron C. Gaba, Katherine Brown, Kent T Sato, Mark Eskandari*

*Corresponding author for this work

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Ergot poisoning is an uncommon but recognized cause of peripheral vascular ischemia and lower extremity gangrene. The traditional management of ergot-related vasospasm includes withdrawal of the inciting compound and supportive care. The authors report a rare case of ergotism related to lysergic acid diethylamide (LSD) ingestion and describe unconventional treatment of associated extensive lower extremity vasospasm with use of balloon percutaneous transluminal angioplasty.

Original languageEnglish (US)
Pages (from-to)1227-1230
Number of pages4
JournalJournal of Vascular and Interventional Radiology
Volume19
Issue number8
DOIs
StatePublished - Aug 1 2008

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Percutaneous Transluminal Angioplasty in the Treatment of Extensive LSD-induced Lower Extremity Vasospasm Refractory to Pharmacologic Therapy'. Together they form a unique fingerprint.

  • Cite this